# SDR DALA2024071607205

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 97,719 hours, 20,576 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Faulted
- Location: Fseu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 1707 -ATO- DUE TO T/O CONFIG WARNING FOR FLAPS AT 20-25 KTS. CORRECTIVE ACTION: T/S PER B767-300 FIM 31-51 FSEU FAULTS 27-51101. REPLACED CONNECTOR D2674 AND REPLACED FLAP/SLAT MODULE. (LP 6192322)
